Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2016, Volume 17, Issue 4, Pages 437–446 (Mi vmp849)  

This article is cited in 5 scientific papers (total in 5 papers)

Blow-up phenomena in the model of a space charge stratification in semiconductors: numerical analysis of original equation reduction to a differential-algebraic system

D. V. Luk'yanenko, A. A. Panin

Faculty of Physics, Lomonosov Moscow State University

Abstract: The efficiency of one of the methods for the numerical diagnostics of solution's blow-up is shown using the example of solving a nonlinear Sobolev-type equation that describes a space charge stratification in semiconductors. An approach to reduce the original partial differential equation to a differential-algebraic system is used. This system is solved by the Rosenbrock scheme with a complex coefficient. The numerical diagnostics of solution's blow-up is based on the Richardson extrapolation procedure.

Keywords: numerical diagnostics of solution's blow-up, Rosenbrock method, partial differential equations, differential-algebraic equations.

Full text: PDF file (348 kB)
UDC: 519.6
Received: 27.09.2016

Citation: D. V. Luk'yanenko, A. A. Panin, “Blow-up phenomena in the model of a space charge stratification in semiconductors: numerical analysis of original equation reduction to a differential-algebraic system”, Num. Meth. Prog., 17:4 (2016), 437–446

Citation in format AMSBIB
\Bibitem{LukPan16}
\by D.~V.~Luk'yanenko, A.~A.~Panin
\paper Blow-up phenomena in the model of a space charge stratification in semiconductors: numerical analysis of original equation reduction to a differential-algebraic system
\jour Num. Meth. Prog.
\yr 2016
\vol 17
\issue 4
\pages 437--446
\mathnet{http://mi.mathnet.ru/vmp849}


Linking options:
  • http://mi.mathnet.ru/eng/vmp849
  • http://mi.mathnet.ru/eng/vmp/v17/i4/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Kolotov, A. A. Panin, “On Nonextendable Solutions and Blow-Ups of Solutions of Pseudoparabolic Equations with Coercive and Constant-Sign Nonlinearities: Analytical and Numerical Study”, Math. Notes, 105:5 (2019), 694–706  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. O. Korpusov, A. K. Matveeva, D. V. Lukyanenko, “Diagnostika mgnovennogo razrusheniya resheniya v nelineinom uravnenii teorii voln v poluprovodnikakh”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:4 (2019), 104–113  mathnet  crossref
    3. A. A. Panin, G. I. Shlyapugin, “Local Solvability and Global Unsolvability of a Model of Ion-Sound Waves in a Plasma”, Math. Notes, 107:3 (2020), 464–477  mathnet  crossref  crossref  mathscinet  isi  elib
    4. M. O. Korpusov, E. A. Ovsyannikov, “Blow-up instability in non-linear wave models with distributed parameters”, Izv. Math., 84:3 (2020), 449–501  mathnet  crossref  crossref  isi  elib
    5. M. O. Korpusov, “Blow-up and global solubility in the classical sense of the Cauchy problem for a formally hyperbolic equation with a non-coercive source”, Izv. Math., 84:5 (2020), 930–959  mathnet  crossref  crossref  mathscinet  isi  elib
  • Numerical methods and programming
    Number of views:
    This page:116
    Full text:53

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022